Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. Department of Mathematics
  3. Sigurdur Helgason
  4. Publications
  5. Invariant differential equations on homogeneous manifolds

Invariant differential equations on homogeneous manifolds

Thumbnail Image
Download
Name

Helgason-1977.pdf

Size

2.26 MB

Format

Adobe PDF

Checksum (MD5)

ea1ec8c97ba95ad5e6b06276346ffdc4

Author(s)
Helgason, Sigurdur
Date Issued
1977
Publisher
American Mathematical Society
Citation
Bulletin of the American Mathematical Society 83 (1977), p. 751-774
Description
First published in the Bulletin of the American Mathematical Society in Vol.83, 1977, published by the American Mathematical Society
Subjects
invariant differential equations
homogenous manifolds
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Persistent DSpace Link
http://hdl.handle.net/1721.1/26689
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.